MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO 54; HIP ACETABULAR SHELL

MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO 54; HIP ACETABULAR SHELL
Model Number 01.26.45.0054
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 march 2020: lot 123593: (b)(4) items manufactured and released on 17-oct-2012.Expiration date: 2017-09-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional device involved: batch review performed on 13 march 2020: amistem h 01.18.(b)(4) ha coated std stem size 2 (k093944).Lot 120449: (b)(4) items manufactured and released on 20-apr-2012.Expiration date: 2017-03-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.The cup liner and ball head explanted are not marketed in the usa.Clinical evaluation performed by medacta medical affairs manager: late infection in cementless tha, 6 years after primary operation.Infection is a known possible adverse event following every surgery, including tha's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.
 
Event or Problem Description
Revision surgery performed, 6 years after primary surgery, due to infection.All the implants have been successfully removed.

Brand Name
VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO 54
Common Device Name
HIP ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9914996
Report Number3005180920-2020-00204
Device Sequence Number19485911
Product Code LZO
UDI-Device Identifier07630030807787
UDI-Public07630030807787
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2017
Device Model Number01.26.45.0054
Device Catalogue Number01.26.45.0054
Device Lot Number123593
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2020
Initial Report FDA Received Date04/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR